MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NEBULIZER,KIT,T-MOUTHPIECE,6RESER,7TUB

MEDLINE INDUSTRIES LP; NEBULIZER,KIT,T-MOUTHPIECE,6RESER,7TUB
Catalog Number HCS4483
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, due to the nebulizer "never" working her husband has been without medication for "a while".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, due to the nebulizer "never" working her husband has been without medication for "awhile".

Common Device Name
NEBULIZER,KIT,T-MOUTHPIECE,6RESER,7TUB
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key19068050
Report Number1417592-2024-00471
Device Sequence Number4732499
Product Code CAF
UDI-Device Identifier40080196715542
UDI-Public40080196715542
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberHCS4483
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown